A complete solution to the spectrum problem for graphs with six vertices and up to nine edges

Creative Commons License

Kolotoğlu E.

Contributions to Discrete Mathematics, vol.15, no.3, pp.1-24, 2020 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 15 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.11575/cdm.vi.62290
  • Journal Name: Contributions to Discrete Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.1-24
  • Yıldız Technical University Affiliated: Yes